# SDR DALA2015080704878

- Difficulty date: August 5, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N906DL
- Make and model: Doug MD-88
- Aircraft serial: 49537
- Aircraft time: 74,240 hours, 56,908 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 1437
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FRAME LOWER CAP BS 1437 LONGERON 2L.  FRAME WAS REPAIRED IAW SRM 53-01, FIG 2, SHEET 4.   HFEC INSPECTION WAS PERFORMED AFTER STOP DRILL, NO MORE CRACKS WERE FOUND IAW NDT SPM 06-10-01-001.
